Chance‐constrained optimal inflow control in hyperbolic supply systems with uncertain demand


Göttlich, Simone ; Kolb, Oliver ; Lux, Kerstin


[img] PDF
oca.2689.pdf - Published

Download (1MB)

DOI: https://doi.org/10.1002/oca.2689
URL: https://madoc.bib.uni-mannheim.de/57518
Additional URL: https://onlinelibrary.wiley.com/doi/full/10.1002/o...
URN: urn:nbn:de:bsz:180-madoc-575180
Document Type: Article
Year of publication: 2021
The title of a journal, publication series: Optimal Control, Applications & Methods
Volume: 42
Issue number: 2
Page range: 566-589
Place of publication: Chichester [u.a.]
Publishing house: Wiley
ISSN: 0143-2087 , 1099-1514
Publication language: English
Institution: School of Business Informatics and Mathematics > Wissenschaftliches Rechnen (Göttlich 2011-)
Pre-existing license: Creative Commons Attribution 4.0 International (CC BY 4.0)
Subject: 330 Economics
510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.




Metadata export


Citation


+ Search Authors in

+ Download Statistics

Downloads per month over past year

View more statistics



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item